# SDR RAIA2018101980001

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 41,820 hours, 25,663 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HIGH STAGE VALVE 1 FAIL ON TAKE OFF ROLL. SWAPPED HIGH STAGE VALVE FROM E1 TO E2 AND E2 TO E1. OPS CHECK GOOD ON BOTH HIGH STAGE VALVES.
